# SDR 9720329937

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CRACK IN LONGERON 28L END FITTING FS 580.  REPLACED FITTING (P/N 5920332-1N) PER SRM 51-30-2.
